A member asked:

I take 10 mg zocor (simvastatin) 20 mg prozac every morning after a few hours of being up blood pressure drops to 90/58 then after a few more hours goes back up. ?

3 doctors weighed in across 2 answers
Dr. Ilene Ruhoy answered

Specializes in Neurology

Prozac (fluoxetine) is not known to significantly interact with simvastatin so it is not clear that is the cause and you may have morning hypotension for other reasons. You may simply be dehydrated in the morning. However, if you are symptomatic with this morning low blood pressure or if persists I recommend seeing your health care provider for an evaluation.

Answered May 25, 2016

1.7k views

Thank
Dr. Patricia Foster answered

Specializes in Psychiatry

Do you feel faint or dizzy with blood pressure changes? See your pcp to find cause, including possible side effects from meds, although abrupt blood pressure changes are unlikely from Prozac (fluoxetine). I hope this helps. Best wishes.

Answered Apr 25, 2016

1.7k views

Thank

Related Questions

A member asked:

Can simvastatin make your blood pressure go low?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...